# SDR AWXA200501517

- Difficulty date: November 18, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654583392
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED ANGLE CRACKED, 1.5 INCHES IN LENGTH, AT BS 178, WL 207 AND BL 29R.  MAINTENANCE CUT OUT DAMAGED SECTION OF CHORD AT BS 178, WL 207 AND BL 29R IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NR 03-5300-05341-ES1.  FABRICATED CLIP, FILLERS, STRAPS AND WEB IAW AWA ER NO 03-5300-05341-ES1.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 207 AND BL 29R IAW AWA ER NO 03-5300-05341-ES1.
